GRACE and GRACE-FO Related Publications (no abstracts)

Sorted by DateSorted by Last Name of First Author

GOCE gravity gradients versus global gravity field models

Bouman, J. and Fuchs, M. J., 2012. GOCE gravity gradients versus global gravity field models. Geophysical Journal International, 189:846–850, doi:10.1111/j.1365-246X.2012.05428.x.

Downloads

from the NASA Astrophysics Data System  • by the DOI System  •

BibTeX

@ARTICLE{2012GeoJI.189..846B,
   author = {{Bouman}, J. and {Fuchs}, M.~J.},
    title = "{GOCE gravity gradients versus global gravity field models}",
  journal = {Geophysical Journal International},
 keywords = {Spatial analysis, Satellite geodesy, Space geodetic surveys},
     year = 2012,
    month = may,
   volume = 189,
    pages = {846-850},
      doi = {10.1111/j.1365-246X.2012.05428.x},
   adsurl = {http://adsabs.harvard.edu/abs/2012GeoJI.189..846B},
  adsnote = {Provided by the SAO/NASA Astrophysics Data System}
}

Generated by bib2html_grace.pl (written by Patrick Riley modified for this page by Volker Klemann) on Mon Nov 15, 2021 18:02:47

GRACE

Mon Nov 15, F.Flechtner